Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ideal multiplication in a linear algebra


Authors: Grace Shover and C. C. MacDuffee
Journal: Bull. Amer. Math. Soc. 37 (1931), 434-438
DOI: https://doi.org/10.1090/S0002-9904-1931-05183-1
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 8 (1933), 610--614
MathSciNet review: 1562167
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05183-1